# SDR SIMA202007232001

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,229 hours, 33,547 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT EMERGENCY LIGHT ILLUMINATED ON FA FWD INTERPHONE AND AFT PANEL.  R & R FWD FLIGHT ATTENDANT'S HANDSET IAW AMM 23-31-03.  OPS CHECKED SATISFACTORY.
